Поиск по сайту


   
Дополнительные параметры поиска

Результаты поиска ( Отсортировано по релевантности | Сортировать по дате )


On the Solvability of a Class of Volterra Operator Equations of the First Kind with Piecewise Continuous Kernels

Sidorov D.N., Sidorov N.A. On the Solvability of a Class of Volterra Operator Equations of the First Kind with Piecewise Continuous Kernels // Mathematical Notes. Vol.96. No.5-6. 2014. P.811-826. DOI: 10.1134/S0001434614110170 http://rd.springer.com/article/10.1134%2FS0001434614110170 We obtain sufficient conditions for the existence and uniqueness of continuous solutions of Volterra operator equations of the first kind with piecewise determined kernels. For the case in which the solution is not...

Теги: volterra operator equation , banach space , asymptotic approximation , successive approximation method , fredholm point , fredholm operator , jordan set.
Раздел: ИСЭМ СО РАН


Телефоны

основной    +7(3952) 500-646
приемная    +7(3952) 42-47-00
факс     +7(3952) 42-67-96
Смотреть справочник